Alert archive / Connecticut / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 27, NWS Boston/Norton, MA

June 9, 2008Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 9, 2008, 7:12 PM EDT for Capitol Planning Region, Connecticut. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 7:12 PM EDT (23:12 UTC)
Expired
Jun 9, 2008, 7:45 PM EDT
In force
33 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

County Capitol Planning Region, CT

The radar

The Brookhaven radar (KOKX), 105 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 092312
SVRBOX
CTC003-013-092345-
/O.NEW.KBOX.SV.W.0027.080609T2312Z-080609T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
712 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL HARTFORD COUNTY IN NORTHERN CONNECTICUT...
  SOUTHWESTERN TOLLAND COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 745 PM EDT

* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
  MANCHESTER...AND MOVING EAST AT 11 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOLTON BY 725 PM EDT...
  ANDOVER BY 745 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL...IN
ADDITION TO DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR SAFETY GO
INDOORS NOW AND STAY AWAY FROM WINDOWS.

LAT...LON 4179 7236 4167 7239 4173 7251 4178 7249
TIME...MOT...LOC 2311Z 284DEG 10KT 4175 7250

$$

EVT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 5:36 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 9, 5:36 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
536 PM EDT MON JUN 9 2008

.SYNOPSIS...
RECORD HEAT AND HUMIDITY WILL CONTINUE THROUGH TUE WITH THE WORST OF
THE COMBINED HEAT AND HUMIDITY TUESDAY AS A COLD FRONT WILL BRING SOME
RELIEF WED...WITH COOLER CONDITIONS TOWARD THE END OF THE WEEK.
ANOTHER COLD FRONT MOVES THROUGH OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
BACKDOOR FRONT CLEARLY SHOWS UP ON RADAR IMAGERY...EXTENDING FROM
MANCHESTER AND NASHUA TO THE I-495 CORRIDOR IN EASTERN MA.

TEMPERATURES ON THE COOL SIDE OF FRONT HAVE DROPPED INTO 70S ON
IMMEDIATE COAST...AND IN MID TO UPPER 80S FARTHER INLAND. AIRMASS
IS MORE STABLE IN THIS REGION...SO POPS WERE LOWERED FOR THIS EVENING
AS THREAT OF CONVECTION HAS DIMINISHED.

FARTHER INLAND...THERE IS PLENTY OF INSTABILITY WITH MIXED LAYER
CAPE AROUND 2500 J/KG IN THIS AREA...BUT WE LACK SUFFICIENT DEEP
MOISTURE CONVERGENCE TO GENERATE CONVECTION. 18Z RUC STILL SHOWS SOME
POTENTIAL FOR ISOLATED THUNDER THROUGH EARLY THIS EVENING...AND 15Z
SREFS ALSO HAVE A LOW PROBABILITY...SO WE WILL CONTINUE WITH SLIGHT
CHANCE POPS UNTIL AROUND SUNSET. COULD STILL SEE A FEW STORMS ATTEMPT
TO FIRE ACROSS CT AND WRN MA.

REST SAME FROM PREVIOUS DISCUSSION...

HAVE USED A 50/50 BLEND OF 12Z/9 NAM/GFS OP RUN WINDS.

PATCHY FOG OVERNIGHT...AREA DEFINED FOR FOG MAY NEED CHANGING BASED
ON EVENING WINDS/SFC DEWPOINTS SHALLOW MARINE LAYER. CONCEIVABLE
PATCHY SHALLOW DENSE..1/4SM..FOG PARTS OF MASS COAST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUE...

NARROWED THE EXCESSIVE HEAT WATCH BUT SOME UNCERTAINTY ON DEWPOINTS.
THIS COULD END UP THE LESSER DANGER...A WIDESPREAD HEAT ADVY WITH
NEAR RECORD OR RECORD TEMPS BDL/ORH AND POSSIBLY BOS. HEAT INDEX
CAPPED AT 105. ALREADY OVERDONE TODAY.

RAISED MOS TDS BY 3-4F AT 18Z AND 21Z TUE PER SW WIND DEVELOPING
ALLOWING BETTER POOLING OF SHALLOW HIGH SFC DEWPOINTS RATHER THAN THE
DRYING EFFECT OF THIS PAST AFTERNOONS GUSTY W-NW WINDS.

MAX TEMPS...CAPPED AT 99. DIFFICULT TO FCST 100 WITHOUT A WNW SFC
WIND.

SVR...PLS SEE SPC. HAVE NOT ADDED ENHANCED WORDING DUE TO TIMING ISSUES.
IF THE CONVECTION DOES NOT DEVELOP OR REACH SNE AFTER SUNSET...THE RISK
OF SVR DIMINISHES. SO...PLENTY OF POTENTIAL...ROUGHLY CT RIVER WESTWARD...BUT
LIKE TO TODAY SO FAR...IT MAY GO UNREALIZED.

THREAT OF RAIN...CUT THE POPS BACK TO WHAT THOUGHT WAS REASONABLE FOR
THE SITUATION TUE AFTN AND EVE.

TUE NIGHT...WHATEVER OCCURS IN CONVECTIVE MODE DIMINISHES DURING THE
NIGHT AND SLIGHTLY COOLER DRIER AIR ARRIVES BY WED MORNING. RAISED
GFS MOS GUIDANCE A COUPLE OF DEGREES...SEEMINGLY DIFFICULT TO EVACUATE
SUCH A HOT AIRMASS...ESPECIALLY IF CONVECTION DIES IN ITS EASTWARD
TREK INTO SNE TUE EVE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HIGH PRESSURE BUILDS OVER THE REGION WEDNESDAY...ALTHOUGH UPPER LOW
PRESSURE TROF MAY GENERATE SOME COLD CORE CUMULUS ESPECIALLY TO OUR
NORTH. NAM-GFS 850 TEMPS ARE FORECAST AT 12-14C...THE GFS ENSEMBLE
13-15C...AND THE ECMWF 15-17C. THE GFS NUMBERS AND FULL MIXING POINT
TO MAX TEMPS CENTERED AROUND THE MID 80S...THE EC LEAVES ROOM FOR A
FEW SPOTS AROUND 90. WE WILL GO WITH THE COOLER GFS-DERIVED NUMBERS
FOR NOW.

DRY AND COOLER WEATHER WEDNESDAY NIGHT AND THURSDAY. THE HIGH
WILL BE OVERHEAD ON FRIDAY PROVIDING WARMER DAYTIME MAX TEMPS INLAND
AND THE WEAK FLOW WILL ALLOW A SEABREEZE ALONG THE COAST. GENERAL
CONSENSUS AMONG THE MODELS FOR 850 TEMPS OF 9-12C...SUPPORTING MAX
TEMPS IN THE UPPER 70S TO LOWER 80S.

UNCERTAINTY CONTINUES OVER THE WEEKEND. UPPER LEVEL RIDGE IS OVERHEAD
SATURDAY. BUT WITH WARM AIR WORKING IN FROM THE SOUTHWEST. THIS WILL
ALLOW FOR INCREASING CLOUDS AND A CHANCE OF A SHOWER OR THUNDERSTORM.
THE COLD FRONT THEN SWINGS THROUGH ON SUNDAY MORNING FOLLOWED BY
COOLER DRIER AIR FOR SUNDAY NIGHT AND MONDAY. TIMING ON THE 12Z EC
AND GFS ARE SIMILAR ALTHOUGH WITH THE 12Z EC A SMIDGE SLOWER.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
VFR INTO THIS EVENING. ISOLATED TSTMS POSSIBLE TIL 01Z... MAINLY BAF
ORH BOS. BEST AXIS AT 430 PM APPEARS TO BE FIT OWD EWB AXIS PER CU
FIELDS AND WWD APPROACHING OCEAN BREEZE BOUNDARY WHICH MAY YET SET
OFF A TSTORM BEFORE 8 PM.

PATCHY MVFR/IFR FOG LATE TONIGHT. WE SEE A LITTLE ST/FOG MOVING WWD
TWD LYNN MASS...S OF CAPE ANN AT 430 PM.

ALL TERMINALS IMPROVE TO VFR MIDDAY TUE WITH COASTAL SEA BREEZES.

ORGANIZED LINE OF TSTMS EXPECTED TO DEVELOP OVER NYS TUE AFTERNOON.
LINE COULD ARRIVE KBAF/KBDL AFTER 23Z.

18Z KBOS TAF COLLABORATED WITH CWSU ZBW. MAIN CONCERN IS TIMING OF
E WIND SHIFT ASSOCIATED WITH BACKDOOR FRONT DROPPING S FROM NH.
MIXING HAS BEEN DEEP ENOUGH TO SUPPORT 20KT NW WIND GUSTS...
PREVENTING SEA BREEZE FROM TAKING HOLD. STILL EXPECTING FRONT TO DROP
THROUGH AROUND 20Z BEFORE IT WASHES OUT THIS EVENING AND WINDS VEER
TO SW. WINDOW FOR ISOLATED TSTMS IN TERMINAL AREA 20Z TO 23Z.

TUE NIGHT...MVFR IN SCT SHOWERS/TSTMS...MAINLY INTERIOR TERMINALS.
IFR POSSIBLE IN FOG KACK.

OUTLOOK...
WEDNESDAY VFR.
THURSDAY VFR.
FRIDAY VFR.
SATURDAY VFR WITH PATCHES OF MVFR CIGS POSSIBLE BY AFTERNOON.

&&

.MARINE...
WINDS LESS THAN 25 KNOTS THROUGH TUE NIGHT WITH SEAS MAINLY 1 TO 3 FT.
EAST WINDS PARTS OF MASS COAST SHOULD TURN LIGHT S OR SW DURING THE
NIGHT....THEN SE SEA BREEZE FORENOON TUE THRU 22Z TUE BOS HARBOR
NORTHWARD BEFORE TURNING HOT SSW TUE EVE. PATCHY FOG TONIGHT.

PREFRONTAL SW WINDS 10-20 KTS TUE NIGHT.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

WINDS MOSTLY NW WED-THU. WINDS BECOMING SOUTHERLY FRI.
SATURDAY SOUTH WINDS ON SOUTH COAST AND EAST WINDS ON EAST COAST.
NO SCA WINDS/SEAS ANTICIPATED FOR MOST OF THE PERIOD. SEAS TO 5 FEET
POSSIBLE ON THE SOUTHERN OUTER WATERS FRIDAY NIGHT AND SATURDAY.

&&

.CLIMATE...
RECORD HIGHS FOR TODAY AND TUE...

TODAY...
BOSTON - 96 1984
PROVIDENCE - 95 1984   RER 97 SO FAR
BRADLEY/HARTFORD - 96 1984 RER TIE 92
WORCESTER - 91 1933 RER 92 SO FAR

TUESDAY...
BOSTON - 96 1959
PROVIDENCE - 94 1974
BRADLEY/HARTFORD - 97 1974
WORCESTER - 91 1984

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...EXCESSIVE HEAT WATCH TUESDAY AFTERNOON FOR CTZ002>004.
MA...EXCESSIVE HEAT WATCH TUESDAY AFTERNOON FOR MAZ005-006-011>014-
     026.
NH...EXCESSIVE HEAT WATCH TUESDAY AFTERNOON FOR NHZ012.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...WTB/DRAG
NEAR TERM...DRAG/JWD
SHORT TERM...DRAG
LONG TERM...WTB
AVIATION...WTB/DRAG/JWD
MARINE...WTB/DRAG
CLIMATE...
Hazardous weather outlook, Jun 9, 4:46 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
446 PM EDT MON JUN 9 2008

MAZ002-003-007>010-015>024-NHZ011-015-RIZ002>008-102100-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-SOUTHEAST PROVIDENCE RI-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
BLOCK ISLAND RI-
446 PM EDT MON JUN 9 2008

...AIR QUALITY ALERT IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TUESDAY OR TUESDAY EVENING.
SOME STORMS MAY BE SEVERE...MAINLY IN THE INTERIOR.

THUNDERSTORMS ARE ALSO POSSIBLE ON SATURDAY AND EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ006-014-NHZ012-102100-
WESTERN ESSEX MA-SOUTHEAST MIDDLESEX MA-EASTERN HILLSBOROUGH NH-
446 PM EDT MON JUN 9 2008

...AIR QUALITY ALERT IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WATCH.

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TUESDAY OR TUESDAY EVENING.
SOME STORMS MAY BE SEVERE...MAINLY IN THE INTERIOR.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ005-011>013-026-102100-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
NORTHERN MIDDLESEX MA-
446 PM EDT MON JUN 9 2008

...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...AIR QUALITY ALERT IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS AND
WESTERN MASSACHUSETTS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   AIR QUALITY ALERT.

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WATCH.

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TUESDAY OR TUESDAY EVENING.
SOME STORMS MAY BE SEVERE.

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AND EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ004-RIZ001-102100-
NORTHERN WORCESTER MA-NORTHWEST PROVIDENCE RI-
446 PM EDT MON JUN 9 2008

...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...AIR QUALITY ALERT IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS AND
NORTHERN RHODE ISLAND.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   AIR QUALITY ALERT.

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TUESDAY OR TUESDAY EVENING.
SOME STORMS MAY BE SEVERE.

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AND EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-102100-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
446 PM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY EVENING.

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY AND EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:00 PM EDTHeat AdvisoryBOXCapitol Planning Region6 hr
Jun 9, 5:12 AM EDTExcessive Heat WatchBOXCapitol Planning Region, Northeastern Connecticut Planning Region23 hr
Jun 9, 5:12 AM EDTExcessive Heat WarningBOXCapitol Planning Region11 hr
Jun 9, 5:12 AM EDTHeat AdvisoryBOXCapitol Planning Region, Northeastern Connecticut Planning Region12 hr

Nearby

Severe Thunderstorm Warnings in Connecticut, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.